MAUDE Adverse Event Report: ENCORE MEDICAL L.P BILOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 36MM +4.0

ENCORE MEDICAL L.P BILOX DELTA HIP; HEAD, FEMORAL, CERAMIC, BILOX DELTA, 36MM +4.0
Model Number 933-36-754
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/02/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery: the patient had dislocated and was unable to be reduced so the surgeon went in and decided to swap out the liner.He also had to swap out the head since he put in a constrained liner.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was the patient had dislocated and was unable to be reduced.The in-vivo length of patient service for the implant was 1.1 months.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.There are no reported pre-existing patient health conditions.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.Initial or prolonged hospitalization was required.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the device history records (dhrs) revealed no discrepancies or issues with the manufacturing of this part.All critical dimensions, design criteria and specifications in effect at the time the part was manufactured were met.The product complaint report history was reviewed and no trends or on-going issues were deemed as present or in need of review.This event is deemed as non-product related.The root cause for this event was the patient had a joint dislocation.The root cause for the dislocation was not reported.The scope of this investigation is limited without having the explanted parts available to djo surgical for evaluation.Other conditions relating to this event could not be determined with confidence.Inventory containment is not required since there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
BILOX DELTA HIP
Common Device Name
HEAD, FEMORAL, CERAMIC, BILOX DELTA, 36MM +4.0
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758 5445
MDR Report Key6683022
Report Number1644408-2017-00546
Device Sequence Number11225766
Product Code LZO
UDI-Device Identifier00888912100717
UDI-Public(01)00888912100717
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2022
Device Model Number933-36-754
Device Catalogue Number400-03-363
Device Lot Number868B1147
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/02/2017
Supplement Date Received by Manufacturer07/11/2017
Initial Report FDA Received Date06/30/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR